# SDR SIMA20170907001

- Difficulty date: September 7, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE TORQUE BOX SUPPORT HAS A ONE INCH CRACK. THE MOUNTING BRACKET WAS REPAIRED IAW EM-52-MR-162.
